# SDR SWAA2015080642557

- Difficulty date: August 3, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 55,275 hours, 33,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR WALL EXIT SIGN LIGHT BROKEN.  R & R SIGN IAW MM.
